# SDR DL777090205

- Difficulty date: February 12, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 43,567 hours, 6,291 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Control Valve
- Part number: 218040036
- Part serial: 9805083
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT PACK OFF LIGHT ILLUMINATED WITH BLEED AIR ON.  UPPER FLOW CONTROL VALVE CURRENTLY ON MCO.  REMOVED AND REPLACED LOWER FLOW CONTROL VALVE REF AMM.  OPS AND LEAK CKS GOOD.  MAT TEST PASSED.
